# SDR FDEA202206161437

- Difficulty date: June 16, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300*
- Aircraft serial: 792
- Aircraft time: 31,945 hours, 18,150 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: None
- Part number: 354672001
- Part serial: 592
- Condition: None
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A, B

## Discrepancy

PDIS  678     32-46  2166     16JUN22  SHV  OPEN  U  HOT BREAKS # 1 WHILE AIRBORNE BRAKE FAN DID NOT LWR THE TEMP, HIGHEST TEMP 385 LAND AT KSHV  ***EMERGENCY DECLARED***  MEL  16JUN22 04:47   SHV U  REL FOR SVC PER MEL : 32-47-02  CATEGORY : C EXPIRATION : 26JUN22  "MEL 32-47-02: ECAM BRAKE(S) # 1  TEMP IND(S) - INOP."  VISUALLY CHECKED  #1 BRAKE AND DID NOT FIND  ANY SIGNS OF OVER HEAT OR FIRE. MEASURED TEMP WITH LASER THERMOMETER AND WAS   95 DEG F AND ALL OTHER BRAKES ON LEFT GEAR WERE WITH IN 5 EG.  WHILE DEBRIEFING   CREW #1 BRAKE TEMP WAS ERRACTIC. PERFORMED BITE CHECK ON BSCU AND DID NOT FIND   ANY FAULT RELATED TO BRAKE TEMP. PERFORM BRAKE TEMP  AJUSTMNT TEST I.A.W AMM 32-  47-00-05. VERIFIED #1 EMP PROBE. DEFERRING #1 BRAKE TEMP. FAN WORKING.  "MEL 32-47-02:  ECAM BRAKE(S) # 1  TEMP IND) - INOP"  C/7321070           FACT 18JUN22 17:03   LAX   PUT A/C BACK INTO ORG CONFIG, SLAVED IN NEW BRAKE TEMP   BULB FOR T/S AND FOUND TEMP FLUCTIFROM 320 DEG TO 25 DEG THEN BACK TO 320 DEG.RE-  CONN PLUG BACK TO ORG TEMP BULB REF AMM 32-47-00-09. WHILE CONT T/S NOTICED #8   BRAKE WAS READING 0 DEG WHILE ALL THE BRAKES ON THE RIGHT GEAR WERE ALL   READING 20 DEG. R & R BRAKE TEMP DETECTOR UNIT REF AMM 32-47-25-04, PERFORMED   FUNC TEST OF HOT BRK DET AND WANRN REF AMM 32-47-00-05, TEST PASSED AND ALL   AURAL AND WARNING FUN OPERATED NORM. P/N 35-467-2001, S/N 592, AE TOULOUSE, BRAKE   TEMP DET UNIT. A/C OK FOR SVC.
